# SDR REXA2017090100965

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 22,832 hours, 14,829 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500C1AY0EE
- Part serial: P14082952
- Condition: Empty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA PORTABLE O2 BOTTLE EMPTY. REPLACED FWD FA PORTABLE O2 BOTTLE P 5500-C1A-Y0EE SER P14082952 WITH FULL BOTTLE IAW AMM 35-331-01.
